joint pain

GD Star Rating
loading...

hey,

ive been on roaccutane for approximately 3 months now and my skin is clearing up slowly but surely. i started lifting weights a couple days ago however since, my elbow joints have become painful and have stiffened slightly. ive done weights before so im pretty sure this is the roaccutane causing this. will my joints get better? thanks

  1. damfino added:

    they say your body recovers 6 weeks after you stop…i hope so..as my joints are so bad.

  2. gav567 added:

    thanks damfino

    sheesh 6 weeks, :( ill probably not do weights until ive completed the course considering how much pain im in at the mo.

  3. damfino added:

    yes..I’m in pain after making the 10minute walk back from my friends house..my knees are killing me… so yes…weights would seem like a form of torture to me! :|
    Good luck with your course!

  4. gav567 added:

    seems like ur joints are more susceptible to the pain which isnt a surprise considering ur on 60mg (which i know from ur journal which is helpful by the way). im on 40mg myself and either every1 is making a big deal about the side effects or im just not getting it that bad lol about ur fleshy lips, you should just use vaseline.

  5. damfino added:

    well..considering it goes by weight and what not..my dose is too high for me to handle (i’m trying to trust my dermotologist) This is whats increasing my side affects. But seriously..today I cant get out of bed. My knees…their useless. If you dont have any side affects…you have no idea how lucky you are.

    I’ve been using vaseline.. and applying it constantly, but its doing nothing. Someone did suggest honey.. I’ll have to try it out.

  6. gav567 added:

    how often do you apply it? because i probably have vaseline on my lips more than i dont have. my derm said to apply every 2-3 hours, thats for 40mg a day and im heavier than you but i spose theres always those other products around people keep mentioning.

    im not suffering as bad as you, but i hope that its still working for me :S. atleast you can be sure that the roaccutane is having an effect

    maybe you doing too much exercise? which would explain the pain in your knees. im no derm tho lol hope ur knees get better :D

    this is a bit random, but did/do you have redish spots and dryness on your hands? because i did which has cleared up randomly now.

  7. damfino added:

    I’m applying maybe every 4hours… but..its so thick its still there when its time to apply again… hmm.

    I havnt had that on my hands no..but I was told to expect it. Other than my sudden outburst of eczema, I have had a few itchy spots on my arms.. they’re scabbing over just now.

    oh..and a question for you too! Is anything bad happening up your nose? as I keep having a nosebleed from one side..and its so dry its becoming annoying when im breathing..(I’m using vaseline for this too)

    and how is your skin looking then ?

  8. gav567 added:

    good to know ur arms getting better :P

    im similar to you in that its only in one side which is quite anoying and it does become very anoying when trying to sleep. saying that, ive only had 2 bad nosebleeds over the 3 months. i havnt had to resort to the vaseline yet for my nose tho.

    well my skin varies A LOT in how it looks. i dont mean between weeks, but i mean over a couple days. it can even get worse during the day. for example, today my skin was terrible and got better. other times, ill shower and my skin would look shocking! but would later improve. does your skin look bad after you shower? (btw my arms are much better. i can bend my arm more than 10 degrees lol)

  9. damfino added:

    after a shower is the worst time for me. My acne becomes swollen and sore. The red dots left over from previous cysts and what not, become so inflamed that they look like new spots. It takes a good hour to calm down… which is very annoying as I like to shower right before I go out.. and being a female I dont leave without my makeup on.. BUT..even makeup doesnt cover it.

    Also..I’ve noticed recently that I cant handle the shower as warm as it used to be. I love really hot showers..but my skin seems so much more sensitive that it hurts when water hits it.

    So yes..Its strange that you ask this since I’ve just came out of the shower and went in search of some ice to cool my face…there was none left :cry

    I’m glad your arms are better! this will sound ridiculous but last week I collected a cake and carrying it about gave me really bad pains in my upper arms..shows how pathetic my muscles are.. :) My knees..arent any better yet though..

    We’ll get there I’m sure.

    oh..and i changed my vaseline to the aloe vera one..and what a difference! I can finally open my mouth!

  10. gav567 added:

    well thats good to know. ive just got into the routine of showering hours before i go out so to not show my bad skin. it doesnt actually effect new spots because they are red anyway. because ive got quite a lot of red scarring, they become redder…hopefully will clear up. i might have to try the ice technique lol cos ive just been splashing cold water on my face :P .

    ive got my derm this monday right after a couple exams…great…ill be getting my blood test results, hope my cholestrol isnt too high.have you had many blood tests? did they tell you they saw any changes?

    oh, whats aloe vera like? havnt tried that yet. ive always hated vaseline because it works well but i look like an idiot when i go out with it on lol

  11. damfino added:

    Yes..I made an appointment with my doctor who referred me to a dermotologist (this was back in december) anyway, she did blood work for me there and then to speed the process up. So I have only had one test done at the end of my 1st month..and they must have been normal as nobody contacted me to say otherwise. I go on thursday to see my dermotologist again…I’ll have more blood tests then.

    You’ve probably mentioned but how far into your course are you? and how severe is your acne?

    And, aloe vera is much better…for some reason. Its soothing. :)

    Hope your meeting with the derm goes well for you!

  12. gav567 added:

    well ive just got back from my derm and my blood tests were fine. i was weighed again and after a chat, she decided to put me on 60mg for 2 months which im pretty happy with. the reason is that i hate going to the hospital, so depressing.

    ive been on it for 3 months so the amount ive been given will take me up to 5 months. she told me that if i cant take it (which i doubt) then for me to reduce my dose to something like 40mg which would be a good idea. she stressed the point of not going in the sun and i asked what to wash my skin with and she said water lol all u need is roaccutane really :P

    i might have to try the aloe vera, but ill see how i go :P if u saw me, you would probably put me in the severe category because i have lots of red scars which anoy me because they stick around for so long. its probably worse than urs as well. urs looks good to be honest.